# SDR ABXA010548

- Difficulty date: October 11, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 44,659 hours, 50,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 992345946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLES WERE CRACKED INSIDE THE ANTI-COLLISION LIGHT PANEL AT THE RIGHT BUTT LINE 8.0 AND THE LEFT BUTT LINE FS 743.  REPLACED THE ANGLES IAW DC-9 SRM 51-30-1, P/N 9923459-46 AND 9923459-45.
